Explicit solution to modular operator equation TXS* - SX*T* = A

Full text for this resource is not available from the Research Repository.

Mohammadzadeh Karizaki, M, Hassani, M and Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2016) Explicit solution to modular operator equation TXS* - SX*T* = A. Kragujevac Journal of Mathematics, 40 (2). 280 - 289. ISSN 1450-9628

Item type Article
URI https://vuir.vu.edu.au/id/eprint/34668
Official URL https://imi.pmf.kg.ac.rs/kjm/pub/kjom402/kjm_40_2-...
Subjects Historical > FOR Classification > 0101 Pure Mathematics
Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords block operator matrix techniques; adjointable operators
Citations in Scopus 0 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login